# SDR SCNA20210618075

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 65,205 hours, 24,971 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO L/H O/B FLAP UNDER I/B FAIRING. REPAIRED 2.2"X1.5" GOUGE TO L/H O/B FLAP UNDER I/B FAIRING IAW B737-800 SRM 51-70-10-2R4 REPAIR 4& B737-800 SRM 5170-102R-0 REPAIR GENERAL. RESTORED FINISH IAW B737-800 AMM 51-21-73-370-803.
